On the invariants of the cohomology of complements of Coxeter arrangements
Douglass, J. Matthew
MetadataShow full item record
This item's downloads: 24 (view details)
Cited 0 times in Scopus (view citations)
Douglass, J. Matthew, Pfeiffer, Götz, & Röhrle, Gerhard. (2020). On the invariants of the cohomology of complements of Coxeter arrangements. Journal of Algebra, 558, 336-349. doi:https://doi.org/10.1016/j.jalgebra.2019.05.010
We refine Brieskorn's study of the cohomology of the complement of the reflection arrangement of a finite Coxeter group W. As a result we complete the verification of a conjecture by Felder and Veselov that gives an explicit basis of the space of W-invariants in this cohomology ring. (C) 2019 Elsevier Inc. All rights reserved.